Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 330, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 30, 2011, 8:10 PM CDT for Clay County, Greene County, Arkansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2011, 8:10 PM CDT (01:10 UTC)
- Expired
- Apr 30, 2011, 9:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Clay County, AR, Greene County, AR
The radar
The Memphis radar (KNQA), 109 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1745 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
837
WUUS54 KMEG 010110
SVRMEG
ARC021-055-010200-
/O.NEW.KMEG.SV.W.0330.110501T0110Z-110501T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
810 PM CDT SAT APR 30 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CLAY COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
* UNTIL 900 PM CDT
* AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR WALCOTT...OR NEAR LAKE FRIERSON STATE PARK...AND
MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARMADUKE...PIGGOTT...RECTOR AND CROWLEYS RIDGE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3649 9023 3627 9007 3626 9011 3625 9011
3618 9022 3597 9075 3598 9079 3607 9082
3609 9081 3610 9079 3615 9075 3617 9076
TIME...MOT...LOC 0111Z 240DEG 42KT 3605 9069
$$2 follow-up statements
064
WWUS54 KMEG 010126
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
826 PM CDT SAT APR 30 2011
ARC021-055-010200-
/O.CON.KMEG.SV.W.0330.000000T0000Z-110501T0200Z/
CLAY AR-GREENE AR-
826 PM CDT SAT APR 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN GREENE AND EASTERN CLAY COUNTIES...
AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR OAK GROVE HEIGHTS...OR NEAR PARAGOULD...MOVING
NORTHEAST AT 55 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARMADUKE...
PIGGOTT...RECTOR...TIPPERARY...KNOB...HEUBNER...LEONARD...HARGRAVE
CORNER...HOLLY ISLAND...BELL CITY...PRATT...RHYNE...STONEWALL AND
FRITZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3608 9061 3612 9065 3614 9067 3618 9065
3621 9065 3634 9048 3649 9023 3627 9007
3626 9011 3625 9011 3618 9022 3604 9057
TIME...MOT...LOC 0126Z 239DEG 49KT 3616 9048
$$085
WWUS54 KMEG 010147
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CDT SAT APR 30 2011
ARC021-055-010200-
/O.CON.KMEG.SV.W.0330.000000T0000Z-110501T0200Z/
CLAY AR-GREENE AR-
847 PM CDT SAT APR 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN GREENE AND SOUTHEASTERN CLAY COUNTIES...
AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY TO QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR RECTOR...MOVING NORTHEAST AT 45
MPH. THIS STORM WAS SHOWING A GRADUAL WEAKENING TREND.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PIGGOTT...
RECTOR...HEUBNER...LEONARD...HARGRAVE CORNER...HOLLY ISLAND...BELL
CITY...PRATT...RHYNE AND FRITZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3617 9027 3619 9034 3625 9039 3629 9038
3632 9038 3635 9035 3637 9030 3644 9019
3627 9007 3626 9011 3625 9011 3618 9022
TIME...MOT...LOC 0147Z 237DEG 39KT 3627 9023
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 7:59 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 30, 7:59 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
759 PM CDT SAT APR 30 2011
.UPDATE...
BAND OF THUNDERSTORMS HAVE DEVELOPED FROM THE MO BOOTHEEL
SOUTHWEST THROUGH NORTHERN AND CENTRAL ARKANSAS. THESE ARE
POSITIONED ALONG A SLOW MOVING BOUNDARY THAT WILL SAG SOUTH
TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL BEING
THE PRIMARY THREAT GIVEN MID LEVEL LAPSE RATES OF AROUND 7 C/KM...
LI/S OF -5C NOSING INTO EAST CENTRAL ARKANSAS...AND THE PRESENCE
OF EFFECTIVE BULK SHEAR OF 50 KTS. STRONG 0-1 KM SHEAR OF 30 KTS
ALONG AND AHEAD OF THE BOUNDARY MAY PROVIDE A BRIEF TORNADO
THREAT THIS EVENING BEFORE THE BOUNDARY LAYER STABILIZES FURTHER
OVERNIGHT. THE SEVERE THREAT MAY BUILD NORTHEASTWARD ALONG THE
FRONT...COINCIDENT WITH BUILDING ELEVATED INSTABILITY.
IT APPEARS THE HEAVIEST RAIN WILL FOCUS ALONG AND NORTH OF THE
I-40 CORRIDOR...WITH A RELATIVELY LOW LIKELIHOOD OF ANY STORMS
WELL SOUTH OF THE FRONT DUE TO EML. THUS...REDUCED POPS SOUTH OF
TUPELO.
THE LLJ WILL WEAKEN LATE TONIGHT THEREBY LESSENING THE MOISTURE
CONVERGENCE ALONG THE FRONT...SO THE ORGANIZED COMPLEX OF STORMS
WILL ALSO WEAKEN BY SUNDAY MORNING. A RENEWED SURGE OF MOISTURE
SUNDAY AFTERNOON WILL SPARK THE NEXT ROUND OF HEAVY RAIN WHICH
WILL LIKELY PERSIST ALMOST CONTINUOUSLY THROUGH MONDAY NIGHT OVER
NERN AR...MO BOOTHEEL...WEST TN...AND NWRN MS. 00Z 5-DAY HPC QPF
HAS INCREASED TO WIDESPREAD 5 OR 6 INCHES NORTH OF I-40...BUT
POTENTIAL FOR 7 OR MORE INCHES EXISTS WHERE STORMS TRAIN THE MOST.
GIVEN THE HIGH LIKELIHOOD OF WIDESPREAD HEAVY RAINFALL ON WHAT IS
ALREADY A VERY SERIOUS AND WIDESPREAD FLOODING SITUATION...ISSUED
A PDS FLASH FLOOD WATCH TO HIGHLIGHT THE POTENTIALLY CATASTROPHIC
NATURE OF THE SITUATION EVOLVING OVER MOST OF THE MIDSOUTH.
BORGHOFF
&&
.PREV DISCUSSION... /ISSUED 427 PM CDT SAT APR 30 2011/
DISCUSSION...20Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER NORTH
DAKOTA WITH A TRAILING COLD FRONT EXTENDING SOUTH INTO WESTERN
MISSOURI AND EASTERN OKLAHOMA. ACROSS THE MID SOUTH THIS
AFTERNOON SOUTHERLY WINDS ON THE BACKSIDE OF HIGH PRESSURE LOCATED
ACROSS THE SOUTHEAST UNITED STATES HAS BEEN ADVECTING LOW LEVEL
MOISTURE UP FROM THE GULF OF MEXICO. KNQA WSR-88D RADAR TRENDS
SHOW ISOLATED TO SCATTERED SHOWERS WITH PERHAPS AN ISOLATED
THUNDERSTORM MAINLY WEST OF THE MISSISSIPPI RIVER AS OF AFTERNOON
DISCUSSION TIME. AS OF 3 PM CDT...TEMPERATURES ARE IN THE 70S AT
MOST LOCATIONS. SEVERE THUNDERSTORM POTENTIAL TONIGHT AND SUNDAY
AND HEAVY RAINFALL POTENTIAL TONIGHT THROUGH TUESDAY ARE THE
PREDOMINANT CONCERNS IN THIS AFTERNOON/S FORECAST PACKAGE.
SHORT TERM...(TONIGHT THROUGH TUESDAY)...WRF/GFS/ECMWF MODELS
ALL IN DECENT AGREEMENT WITH A COLD FRONT DROPPING INTO THE MID
SOUTH TONIGHT INTO SUNDAY AND BECOMING QUASI-STATIONARY ACROSS THE
MID SOUTH SUNDAY AS THE SURFACE FRONT BECOMES NEARLY PARALLEL TO
SOUTHWEST UPPER LEVEL FLOW ALOFT.
SOMEWHAT FAVORABLE UPPER LEVEL DIVERGENCE PRODUCED ON THE SOUTHERN
PERIPHERY OF A 120 KT JET STREAK...MODERATE TO STEEP 700-500 MB
LAYER MID LEVEL LAPSE RATES BETWEEN 6.5 TO 8 C/KM...MOST UNSTABLE
CAPE VALUES RANGING BETWEEN 1500 TO 2500 J/KG...LI/S BETWEEN -4 TO
-6...AND 0-6 KM BULK SHEAR VALUES BETWEEN 40 TO 50 KTS...SUGGEST A
POTENTIAL FOR A FEW THUNDERSTORMS TO BECOME SEVERE TONIGHT AND
SUNDAY WITH DAMAGING WINDS AS THE PRIMARY SEVERE WEATHER THREAT
AND HAIL AS A SECONDARY SEVERE WEATHER THREAT.
IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...A SURFACE LOW WILL
DEVELOP ACROSS THE LOWER MISSISSIPPI VALLEY WITH SEVERAL MID LEVEL
SHORTWAVE TROUGHS EMBEDDED WITHIN SOUTHWEST FLOW ALOFT MOVING
ALONG THIS QUASI-STATIONARY BOUNDARY. ALSO...PRECIPITABLE WATER
VALUES WILL REMAIN BETWEEN 1.8 TO 2 INCHES. 12Z ECMWF/GFS MODELS
ARE IN BETTER AGREEMENT WITH CURRENT FORECAST THAN THE 12Z WRF
WHICH LOWERED AND SHIFTED 2 DAY RAINFALL AMOUNTS FURTHER NORTH.
STILL THINK 3 TO 5 INCH RAINFALL AMOUNTS WITH LOCALIZED AMOUNTS UP
TO 7 INCHES ARE STILL REASONABLE IN CURRENT FLASH FLOOD WATCH AND
FORECAST. EVENING AND MIDNIGHT SHIFT WILL MAKE ANY NECESSARY
ADJUSTMENTS TO HEADLINES AND FORECAST AS NEEDED.
LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)...12Z ECMWF IN
BETTER AGREEMENT WITH PREVIOUS FORECASTS THAN THE 12Z GFS WHICH
QUICKLY MOVES RAIN OUT OF THE MID SOUTH TUESDAY NIGHT. AS A
RESULT...RAISED LINGERING RAIN CHANCES FOR TUESDAY EVENING BASED
ON LATEST MODEL TRENDS. HIGH PRESSURE WILL BUILD BACK INTO THE
AREA FOR WEDNESDAY AND THURSDAY. HOWEVER...ANOTHER MID LEVEL
SHORTWAVE WILL BRING AN ADDITIONAL CHANCE FOR SHOWERS AND
THUNDERSTORMS TO THE AREA THURSDAY NIGHT AND FRIDAY.
CJC
&&
.AVIATION...
00Z TAFS
THUNDERSTORMS WILL CONTINUE TO INCREASE OVER AR DURING THE NEXT
SEVERAL HOURS... AS AN UPPER LEVEL WAVE MOVES OVER A BUILDING
INSTABILITY AXIS. GFS LAMP THUNDERSTORM GUIDANCE AND CCFP APPEAR
ON TARGET WITH TSRA AFFECTING JBR MOST OF THE EVENING. TSRA
INITIATION SHOULD TAKE A FEW HOURS LONGER AT MEM. GIVEN STORM
MOTION... WOULD NEED STORMS TO DEVELOP NEAR UTA FIRST... AND THIS
AREA WAS CAPPED TO DEEP CONVECTION AT 00Z. ONCE TSRA IS GOING...
GIVEN IT WILL BE OFF AND ON MOST OF THE NIGHT...GIVEN THE SLOW
SPEED OF THE SURFACE FRONT UNDER SOUTHWEST FLOW ALOFT.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 64 79 56 57 / 100 90 90 90
MKL 62 76 56 57 / 100 80 80 90
JBR 61 70 49 56 / 100 100 90 90
TUP 60 81 66 75 / 50 50 40 60
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ALCORN-BENTON MS-
COAHOMA-DESOTO-MARSHALL-PANOLA-QUITMAN-TATE-TIPPAH-
TISHOMINGO-TUNICA.
TN...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 30, 7:16 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 716 PM CDT SAT APR 30 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-012345- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 716 PM CDT SAT APR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT WIDESPREAD RESIDUAL FLOODING OF SMALL CREEKS...STREAMS...RIVERS... AGRICULTURAL LAND...AND LOW LYING AREAS WILL CONTINUE. A COLD FRONT WILL MOVE INTO THE MIDSOUTH TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MOVE INTO NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL DURING THE EVENING AND EVENTUALLY INTO WEST TENNESSEE AND NORTHWEST MISSISSIPPI OVERNIGHT WITH RAIN AMOUNTS OF 1 TO 3 INCHES POSSIBLE. THIS HEAVY RAINFALL MAY LEAD TO ADDITIONAL FLASH FLOODING...AND AGGRAVATE ONGOING RIVER FLOODING OR RESULT IN NEW RIVER FLOODING ACROSS THE REGION. A FLASH FLOOD WATCH IS IN EFFECT FROM TONIGHT NORTH OF A LINE FROM CLARKSDALE MISSISSIPPI TO CORINTH MISSISSIPPI. IN ADDITION TO THE HEAVY RAIN....THERE IS A SLIGHT RISK FOR SEVERE STORMS LATE THIS EVENING INTO THE OVERNIGHT HOURS WEST OF A LINE FROM PARIS TENNESSEE TO HOLLY SPRINGS MISSISSIPPI TO DUBLIN MISSISSIPPI. THE MAIN THREAT IS LARGE HAIL...WITH DAMAGING WIND AND A TORNADO OR TWO THE SECONDARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COLD FRONT WILL MOVE SLOWLY ACROSS THE MIDSOUTH INTO EARLY NEXT WEEK WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. WIDESPREAD STORM TOTAL RAIN AMOUNTS OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF 7 INCHES ARE EXPECTED THROUGH TUESDAY EVENING...WITH SLIGHTLY LOWER AMOUNTS ACROSS NORTH MISSISSIPPI. THIS HEAVY RAINFALL MAY LEAD TO ADDITIONAL FLASH FLOODING AND AGGRAVATE ONGOING RIVER FLOODING...OR RESULT IN NEW RIVER FLOODING ACROSS THE REGION. A FLASH FLOOD WATCH WILL CONTINUE THROUGH EARLY TUESDAY AFTERNOON NORTH OF A LINE FROM CLARKSDALE MISSISSIPPI TO CORINTH MISSISSIPPI. A FEW STRONG TO PERHAPS SEVERE STORMS ARE POSSIBLE ACROSS THE MIDSOUTH SUNDAY AND SUNDAY NIGHT MAINLY ALONG AND SOUTHWEST OF A LINE FROM OSCEOLA ARKANSAS TO OXFORD MISSISSIPPI. DAMAGING WIND WILL BE THE PRIMARY HAZARD. AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT...POSSIBLY RECORD BREAKING RIVER FLOODING IS EXPECTED ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. BORGHOFF
In the hours before
Special weather statement, Apr 30, 6:12 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT SAT APR 30 2011
MOZ115-TNZ001>003-019-302345-
PEMISCOT MO-WEAKLEY TN-LAKE TN-OBION TN-DYER TN-
612 PM CDT SAT APR 30 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...
NORTH CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE...
LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
NORTHWESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
EAST CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA TO PENNY HAIL WAS LOCATED 5
MILES NORTHWEST OF CLOVERDALE AT 612 PM CDT...MOVING NORTHEAST AT 55
MPH.
BRIEF VERY HEAVY RAIN AND WINDS TO 35 MPH WILL OCCUR WITH THIS
THUNDERSTORM.
PEOPLE IN DYER...LAKE...OBION...PEMISCOT AND WEAKLEY COUNTIES...
INCLUDING LOCATIONS NEAR REELFOOT LAKE STATE PARK AND UNION CITY...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES REELFOOT LAKE.
&&
LAT...LON 3648 8869 3612 8950 3614 8963 3637 8956
3636 8954 3639 8953 3651 8923 3650 8907
3651 8871
TIME...MOT...LOC 2312Z 240DEG 49KT 3633 8931Special weather statement, Apr 30, 6:46 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
646 PM CDT SAT APR 30 2011
ARZ008-009-017-018-010030-
CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-
646 PM CDT SAT APR 30 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 PM CDT FOR...
WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PENNY SIZE HAIL AND WINDS TO 45 MPH
WAS LOCATED 4 MILES NORTHWEST OF STRAWBERRY AT 646 PM CDT...MOVING
NORTHEAST AT 55 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...GREENE...LAWRENCE AND RANDOLPH COUNTIES...INCLUDING
LOCATIONS NEAR BLACK ROCK...CORNING...HOXIE...LAKE CHARLES STATE
PARK...POCAHONTAS AND WALNUT RIDGE...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3594 9136 3623 9136 3625 9133 3625 9127
3629 9127 3650 9096 3650 9072 3643 9056
3619 9057 3589 9115 3589 9135 3592 9137
TIME...MOT...LOC 2346Z 238DEG 46KT 3601 9135Special weather statement, Apr 30, 7:10 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
710 PM CDT SAT APR 30 2011
ARZ008-010045-
RANDOLPH AR-
710 PM CDT SAT APR 30 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 PM CDT FOR...
NORTHWESTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PENNY SIZE HAIL WAS LOCATED 12 MILES
SOUTHWEST OF DALTON AT 710 PM CDT...MOVING NORTHEAST AT 50 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH WILL OCCUR WITH THIS
THUNDERSTORM.
PEOPLE IN RANDOLPH COUNTY SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3650 9141 3650 9095 3649 9095 3629 9126
3632 9127 3633 9129 3637 9129 3639 9132
3641 9132 3642 9135 3646 9137 3649 9142
TIME...MOT...LOC 0010Z 238DEG 43KT 3637 9130Special weather statement, Apr 30, 7:22 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
722 PM CDT SAT APR 30 2011
ARZ009-018-MOZ113-010100-
CLAY AR-GREENE AR-DUNKLIN MO-
722 PM CDT SAT APR 30 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 800 PM CDT FOR...
CLAY COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PENNY SIZE HAIL WAS LOCATED 9 MILES
NORTHWEST OF LAFE AT 721 PM CDT...MOVING NORTHEAST AT 55 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...DUNKLIN AND GREENE COUNTIES...INCLUDING LOCATIONS
NEAR CAMPBELL...CHALK BLUFF NATURAL AREA...MALDEN AND PIGGOTT...
SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3663 8996 3656 8994 3653 8996 3644 8996
3618 9057 3642 9057 3650 9073 3650 9072
3651 9023 3654 9022 3655 9020 3660 9020
3663 9016
TIME...MOT...LOC 0021Z 246DEG 48KT 3634 9054Special weather statement, Apr 30, 7:37 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
737 PM CDT SAT APR 30 2011
ARZ009-017-018-026-010115-
CRAIGHEAD AR-CLAY AR-GREENE AR-LAWRENCE AR-
737 PM CDT SAT APR 30 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CDT FOR...
SOUTH CENTRAL CLAY COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PENNY HAIL WAS LOCATED 5 MILES
NORTHWEST OF EGYPT AT 736 PM CDT...MOVING NORTHEAST AT 50 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...CRAIGHEAD...GREENE AND LAWRENCE COUNTIES...INCLUDING
LOCATIONS NEAR BONO...CROWLEYS RIDGE STATE PARK...HOXIE...LAKE
FRIERSON STATE PARK...MARMADUKE...PARAGOULD...RECTOR AND WALNUT
RIDGE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3627 9058 3621 9055 3635 9014 3601 9037
3571 9104 3572 9105 3588 9104 3597 9118
TIME...MOT...LOC 0036Z 239DEG 43KT 3592 9099Special weather statement, Apr 30, 8:03 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
803 PM CDT SAT APR 30 2011
ARZ009-MOZ113-010130-
CLAY AR-DUNKLIN MO-
803 PM CDT SAT APR 30 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 830 PM CDT FOR...
NORTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING DIME TO PENNY SIZE HAIL WAS LOCATED
OVER ST. FRANCIS AT 803 PM CDT...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CLAY AND DUNKLIN COUNTIES...INCLUDING LOCATIONS NEAR
CAMPBELL...CHALK BLUFF NATURAL AREA...MALDEN AND PIGGOTT...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3657 8994 3653 8996 3649 8995 3639 8996
3632 9030 3651 9034 3651 9023 3654 9022
3655 9020 3660 9020 3664 9012 3664 8997
TIME...MOT...LOC 0103Z 251DEG 38KT 3642 9011The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:10 PM CDT | Special Weather Statement | MEG | Randolph | 35 min |
| Apr 30, 7:22 PM CDT | Special Weather Statement | MEG | Clay | 38 min |
| Apr 30, 7:37 PM CDT | Special Weather Statement | MEG | Greene | 38 min |
| Apr 30, 8:03 PM CDT | Special Weather Statement | MEG | Clay | 27 min |
| Apr 30, 10:23 PM CDT | Special Weather Statement | MEG | Randolph | 37 min |
| Apr 30, 11:20 PM CDT | Special Weather Statement | MEG | Clay | 25 min |
| Apr 30, 11:31 PM CDT | Special Weather Statement | MEG | Craighead | 44 min |
| May 1, 12:31 AM CDT | Special Weather Statement | MEG | Cross, Poinsett | 44 min |
| May 1, 12:42 AM CDT | Special Weather Statement | MEG | Mississippi | 33 min |
| May 1, 1:35 AM CDT | Special Weather Statement | MEG | Cross | 25 min |
| May 1, 2:01 AM CDT | Special Weather Statement | MEG | Mississippi | 29 min |
| May 1, 3:02 AM CDT | Special Weather Statement | MEG | Crittenden | 28 min |
| May 1, 3:11 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett | 49 min |
| May 1, 4:47 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Poinsett, St. Francis | 9 hr |
| May 1, 6:41 AM CDT | Special Weather Statement | MEG | Lee, St. Francis | 34 min |
| May 1, 7:12 AM CDT | Special Weather Statement | MEG | Crittenden | 33 min |
| May 1, 9:12 AM CDT | Special Weather Statement | MEG | Lee | 48 min |
| May 1, 10:00 AM CDT | Special Weather Statement | MEG | Lee, St. Francis | 45 min |
| May 1, 10:37 AM CDT | Special Weather Statement | MEG | Crittenden, St. Francis | 53 min |
| May 1, 10:45 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Cross, Greene, Lawrence, Mississippi and 2 more | 9 hr |
| May 1, 11:10 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 23 min |
| May 1, 11:20 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 40 min |
| May 1, 11:29 AM CDT | Flash Flood Warning | MEG | Mississippi | 6 hr |
| May 1, 11:56 AM CDT | Special Weather Statement | MEG | Mississippi | 49 min |
| May 1, 12:41 PM CDT | Special Weather Statement | MEG | Mississippi | 49 min |
| May 1, 12:50 PM CDT | Special Weather Statement | MEG | Craighead | 40 min |
| May 1, 12:55 PM CDT | Special Weather Statement | MEG | Cross, Poinsett | 50 min |
| May 1, 1:26 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 49 min |
| May 1, 1:33 PM CDT | Special Weather Statement | MEG | Mississippi | 42 min |
| May 1, 1:41 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Poinsett, St. Francis | 6 hr |
| May 1, 2:11 PM CDT | Special Weather Statement | MEG | Mississippi | 49 min |
| May 1, 2:15 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 60 min |
| May 1, 2:17 PM CDT | Severe Thunderstorm Warning | MEG | Lee, St. Francis | 43 min |
| May 1, 2:24 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 51 min |
| May 1, 2:42 PM CDT | Tornado Warning | MEG | Crittenden, Mississippi | 48 min |
| May 1, 2:53 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 52 min |
| May 1, 2:59 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, St. Francis | 46 min |
| May 1, 3:10 PM CDT | Tornado Warning | MEG | Crittenden | 41 min |
| May 1, 3:59 PM CDT | Flash Flood Warning | MEG | Crittenden, Mississippi | 3 hr |
| May 1, 4:40 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 50 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.